# SDR HALA2021052000064

- Difficulty date: May 19, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 28,556 hours, 4,403 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydromech Unit
- Part number: 33290090003
- Part serial: 93207
- Condition: Defective
- Location: Green Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - INTERMITTENT FAULT LIGHT ILLUMINATES IN GREEN ENGINE 2 HYD PUMP SWITCH / LIGHT. NO ASSOCIATED ECAM & ALL OTHER GREEN HYD INDICATIONS NORMAL. // ACCOMPLISHED TSM 29-11-00-810-821-A. REPLACED HSMU (1JG) PER AMM 29-11-34. TEST OK. A/C ENGINE RUN OK FOR SVC. UNIT, HYDRAULIC OFF 33-2900-9-0003 93207 ON 33-2900-9-0003 93209
